Hi my DC family,
I just wanted to give you an update. I am down to 1.5mg a day. I take .5 in the morning and 1mg at 3ish. My script is for the 8 mg strips... i think Ive got the cutting down so far but it might get a little tough when i drop lower.
Yest was my second day on this dose and I did feel sluggish and a bit depressed and achy. I was out Christmas shopping and by 3 o'clock I noticed I was feeling a bit irritated and sweaty and I took the 1 mg. I felt fine the rest of the day. Sleeping is not a problem. In fact I feel like thats the one think thats making my husband curious about whats going on with me because I cant stay up for a movie... if I get into bed at 8 Im out in 30 minutes. Thats one great thing so far because I remember trying to ween off opiates a dozen times and there was NO getting comfortable NO sleeping at all. It was horrrid... this so far is tolerable. Oh, my hands have pins and needles ALOT! I dont know what the deal is with that. I have a bad back and I had back surgery 9/20/11
and prior to the surgery I did have some of this in the middle of the night which woke me up but this is all throughout the day... actually as Im typing now. So if anyone has any feed back on that. I feel like Ive gained weight over these last 2 months while being on suboxone... which kills me and the constipation sucks and the no sex drive also sucks but the gift of finally being free of pills will be priceless! I cannot thank Pup, Patti, Jilly, Unlvgrad, and of course Sweet Lemon... (who was the first to reach out to me and make me feel loved and like I was going to be ok) You guys are the best. Patti, I hear in my meetings that you have to give this gift away in order to keep it and you have certainly shown me how thats done by all the love and support and direction/suggestions you offer to the sick and dying drug addicts that are searching for help. I hope I never forget how I felt just 2 months ago and that I can help and share my experience strength and hope on this site like you and all the other friends I named. I know I still have much work to do but I want to... thank you from the bottom of my heart!
Im tappering off Suboxone?
Hi my DC family,
My dear Amber... congrats to you on a superb job. I will be following you soon... will start my taper in January after the stress of the holidays is over... and my move!!! But you are such an inspiration... yes, it is true... we must share our gift of healing with others to be able to keep it. It is also very therapeutic in helping others. I remember how utterly despondent I was in the beginning... you reminded me of me!! Wonderful people here reached out to me... pattie, laurie, sweetie, coby,thor, von, and so many others... they stayed with me every step of the way... I will never forget this either. They were a Godsend.
So... you go girl... we are behind you every step of the way... go slow... but continue in your progression. Keep us updated!!!
I am so very proud of you!! Love,
What a sweetheart you are! You must be so proud of yourself! I know I am! We were here and WILL be here for you every step of the way as Pup said. It is so good to know that I have helped someone. It touches my heart. I think of everyone that helped me when I first joined. I was SO frightened of the unknown. And, I was taken under our dear friends' wings here. There is nothing like the friends here that we have been blessed enough to come to know. So, I join you in thanking everyone that has a heart for sharing and caring. And, I am on your team of encouragement and know you will be doing just fine. Remember, this is not a race, it is an event. :)
SUPER hugs to you, sweet amber! I am cheering for you!
Its sounds like you are doing great. They make 2 mg witch are easyer to scribe but you are about ready to jump. You have gotten lots of great advice I would just like to say there are still some minor withdraws even after you taper down to a small amount. Depression is also common but for me it got better everyday. For me also staying clean was a proplem. Now you are too thw point you can help other people (this is a popular subject) and that helps you feel better. The people you mentioned are all great and so is this site. Good luck and it wont be long. Best of luck. PS sleeping was a promplem for me my doctor gave me Lunesta for a couple months ( there are also others pills and remedys) a good night sleep is important.
Hi amberwish! That is fantastic! It feels so good, doesn't it? I think the pins and needles in the hands must be connected to the back surgery... maybe some nerves were pinched? I've not had that symptom at all. But, now that I'm at 1 mg/day, I certainly relate to the sleep! I find that I want to sleep for 9-10 hrs! Its also cold & windy here, so its tough getting up in the a.m.! I started a good diet & exercise program at the same time as I'm lowering my dose, but its only been a few days of that, so I'm still going through cravings and food detoxes! But, I can already tell I've lost water weight and it feels great. I think the Subox. overheated my body & caused water retention, which is dissipating. About every 3rd day, I crave another 1 mg in the afternoon, which I sometimes have taken, but I'm going to stay at 1 for awhile until I've made it through some weight loss & get steady on the exercise.
I tend to be an all or nothing person, so I'm trying to pace myself, and learn new habits! Better late than never. I'm also having some headaches. Don't know if that's related. Good luck! Jillian
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 1 answer
Posted 14 Apr 2010 • 2 answers
Posted 11 Jun 2010 • 2 answers
Posted 26 Oct 2010 • 2 answers
Posted 21 Nov 2013 • 2 answers